By Topic

One-Point AG Codes on the GK Maximal Curves

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Stefania Fanali ; Dipt. di Mat. e Inf., Univ. della Basilicata, Potenza, Italy ; Massimo Giulietti

In this paper, algebraic-geometric (AG) codes associated to a recently discovered class of maximal curves are investigated. As a result, some linear codes with better parameters with respect to the previously known ones are discovered, and 70 improvements on MinT's tables ("Tables of optimal parameters for linear codes,'' University of Salzburg, Salzburg, Austria) are obtained.

Published in:

IEEE Transactions on Information Theory  (Volume:56 ,  Issue: 1 )